# SDR SWIA201334129

- Difficulty date: July 29, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 31,420 hours, 26,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GEAR EXTENSION, RECEIVED HYDRAULIC 3 LOW PRESSURE CAUTION MESSAGE FOLLOWED BY GEAR DISAGREE WARNING MESSAGE & NOSE DOOR WARNING MESSAGE.  THESE LASTED FOR APPROXIMATELY FIVE SECONDS.  THE NOSE WHEEL CAME DOWN & MESSAGES WENT AWAY.  FLT#5235 BLED AIR FROM NR 3 HYDRAULIC SYSTEM, PERFORMED SEVERAL GEAR SWINGS IAW AMM. OPERATIONS CHECKED GOOD.
